Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2007, 2:31 PM CDT for 4 counties in Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 2:31 PM CDT (19:31 UTC)
- Expired
- May 6, 2007, 3:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harper County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 061931 SVRICT KSC077-095-173-191-062015- /O.NEW.KICT.SV.W.0039.070506T1931Z-070506T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 231 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS. NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 315 PM CDT. * AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NORWICH...OR 19 MILES NORTHEAST OF ANTHONY...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CHENEY...GARDEN PLAIN...MT VERNON...NORWICH...RUNNYMEDE...VIOLA... LAKE AFTON. THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3733 9799 3724 9779 3756 9751 3777 9785 $$ SCHRECK
2 follow-up statements
000
WWUS53 KICT 061948
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT SUN MAY 6 2007
KSC077-095-173-191-062015-
/O.CON.KICT.SV.W.0039.000000T0000Z-070506T2015Z/
SEDGWICK KS-KINGMAN KS-SUMNER KS-HARPER KS-
248 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HARPER...NORTHWESTERN SUMNER...EASTERN KINGMAN AND SOUTHWESTERN
SEDGWICK COUNTIES UNTIL 315 PM CDT...
AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHWEST OF VIOLA...OR 22 MILES SOUTHEAST OF KINGMAN...
MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE...
5 MILES SOUTHEAST OF CHENEY BY 300 PM CDT.
THE TOWNS OF LAKE AFTON AND GARDEN PLAIN ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3733 9799 3724 9779 3741 9762 3756 9751
3777 9785
$$
KRC000 WWUS53 KICT 061958 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 259 PM CDT SUN MAY 6 2007 KSC077-095-191-062009- /O.CAN.KICT.SV.W.0039.000000T0000Z-070506T2015Z/ KINGMAN KS-SUMNER KS-HARPER KS- 259 PM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HARPER...SUMNER AND KINGMAN COUNTIES HAS BEEN CANCELLED... AT 255 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3748 9780 3747 9758 3756 9751 3774 9780 $$ KSC173-062015- /O.CON.KICT.SV.W.0039.000000T0000Z-070506T2015Z/ SEDGWICK KS- 259 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SEDGWICK COUNTY UNTIL 315 PM CDT... AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CHENEY...OR 21 MILES EAST OF KINGMAN...MOVING NORTH AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF CHENEY AND GARDEN PLAIN. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3748 9780 3747 9758 3756 9751 3774 9780 $$ KRC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:03 AM CDT, 7 hours 28 minutes earlier.
Area forecast discussion, May 6, 7:03 AM CDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 703 AM CDT SUN MAY 6 2007 .UPDATE... && .AVIATION... MAIN AVIATION CONCERNS WILL BE THUNDERSTORMS THIS MORNING AND AGAIN OVERNIGHT. CONFIDENCE IS HIGH THAT LIGHT THUNDERSTORMS WILL IMPACT ICT...CNU...SLN AND HUT THROUGH 15Z. THESE STORMS ARE NOT EXPECTED TO BE SEVERE ARE NOT CURRENTLY PRODUCING VERY STRONG WIND GUSTS. CIGS AT SITES REPORTING STORMS HAVE NOT DROPPED MUCH BELOW 3,000. JUST LIKE THE LAST FEW DAYS...CIGS SHOULD REMAIN AT OR ABOVE THE 3,000FT RANGE DURING THE DAY. STORMS ARE AGAIN EXPECTED TO DEVELOP WEST OF THE AREA AND SHOULD START TO IMPACT RSL...SLN AND POSSIBLY ICT BETWEEN 00Z AND 06Z. RSL...HUT AND SLN WILL HAVE THE BEST SHOT TO EXPERIENCE SEVERE STORMS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 341 AM CDT SUN MAY 6 2007/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE CONVECTIVE EVOLUTION THIS AFTERNOON AND POTENTIAL FOR ROUND THREE OF SEVERE STORMS AND FLOODING FOR TONIGHT. SYNOPSIS: HAVE A COUPLE OF DIFFERENT BOUNDARIES FLOATING AROUND NOW. ORIGINAL DRYLINE HAS NOW BECOME VERY DIFFUSE AND IS STILL WEST OF THE FORECAST AREA. A CONVECTIVELY INDUCED BOUNDARY EXTENDS FROM SOUTH OF SLN TO JUST NORTH OF HUT. IN THE UPPER LEVELS A DEEP TROUGH CONTINUES TO DIG TO OUR WEST WITH THE CENTER OF THE UPPER LOW EXTENDING FROM FROM NE CO THROUGH NW NEW MEXICO. TODAY-TONIGHT: TODAYS CONVECTIVE DEVELOPMENT WILL BE DIFFICULT COMPARED TO THE LAST THREE DAYS. CONVECTIVE COMPLEXES HAVE NOW WORKED OVER THE ATMOSPHERE THE LAST FEW DAYS AND NOW HAVE KICKED OUT AN OUTFLOW BOUNDARY OVER CENTRAL KS. HOWEVER ONE THING IS FOR CERTAIN...OUR RICH MOISTURE IS NOT GOING ANYWHERE TODAY OR TONIGHT. CURRENT THINKING IS THAT THE ONGOING CONVECTION WILL SLOWLY TRACK EAST AS CORFIDI VECTORS SHOW A SLOW E/SE MOVEMENT. THIS BROKEN LINE OF STORMS SHOULD AT LEAST AFFECT LOCATIONS ALONG AND WEST OF I-135 THIS MORNING AND MAKE MAKE IT INTO THE FLINT HILLS. DRY LINE THIS AFTERNOON DOES NOT APPEAR TO BE WELL DEFINED AT ALL. BUT UNLIKE YESTERDAY THERE WILL BE A WIND SHIFT/WEAK COLD FRONT ENHANCING CONVERGENCE OVER WESTERN KANSAS. CURRENTLY THINKING THAT STORMS WILL EITHER GO ALONG THE CONVERGENCE ZONE OVER WESTERN KANSAS OR ON THE EDGE OF THE DEEPER MOISTURE WHICH SHOULD BE JUST WEST OF THE FORECAST AREA THIS AFTERNOON. BOTH GFS AND NAM HAVE VERY LITTLE CIN IN PLACE THIS AFTERNOON OVER WESTERN KS/WESTERN OK. SHEAR PROFILES EAST OF THE INITIATING STORMS CONTINUE TO LOOK VERY IMPRESSIVE WITH 35-40KTS OF 0-3KM SHEAR WITH SIGTOR PARAMETERS IMPRESSIVE FOR THE THIRD DAY IN A ROW. ONCE AGAIN EXPECTING STORMS TO GET INTO OUR WESTERN AREAS AFTER 21Z AND MORE LIKELY AROUND 00Z. WITH FLOODING ALREADY OCCURRING AND ADDITIONAL HEAVY RAINFALL LIKELY TONIGHT...RAN WITH A FLASH FLOOD WATCH FOR CENTRAL KS THROUGH 12Z MON. WOULD NOT BE SURPRISED IF THIS HAS TO BE EXTENDED SINCE THE UPPER PATTERN CHANGES LITTLE THROUGH TUE. MON-TUE: BY 18Z MON UPPER TROUGH WILL STILL BE TO OUR WEST AND WILL BECOME MORE POSITIVELY TITLED. AT THE SURFACE A DIFFUSE TROUGH WILL EXTEND FROM EASTERN NE THROUGH WESTERN OK WITH RICH GULF MOISTURE STAYING IN PLACE ALONG AND EAST OF THIS BOUNDARY. MUCH OF THE AREA MON AND MON NIGHT WILL BE IN THE RIGHT REAR QUAD OF A NORTH/SOUTH ORIENTED UPPER JET. THIS SHOULD PROMOTE ADDITIONAL CONVECTIVE DEVELOPMENT FOR BOTH MON AND MON NIGHT. PATTERN WILL REMAIN FAIRLY UNCHANGED FOR TUE AND TUE NIGHT WITH THE UPPER TROUGH STILL LINGERING TO OUR WEST AND A WEAK SURFACE TROUGH STAYING AROUND AREA. GIVEN THIS SCENARIO KEPT PRECIP CHANCES IN FOR BOTH TUE AND TUE NIGHT. CONFIDENCE IS HIGH THAT OVERNIGHT TEMPS SUN NIGHT THROUGH TUE NIGHT WILL BE MUCH ABOVE NORMAL...ESPECIALLY OVER SOUTH CENTRAL AND SE KS. DAY TIME TEMPS SHOULD BE SLIGHTLY ABOVE NORMAL THROUGH THESE SAME PERIODS. WED-SAT: UPPER TROUGH WILL FINALLY START TO EJECT OUT ON WED THROUGH THU. BOTH ECM AND GFS AGREE THAT THIS FEATURE WILL BE SITUATED JUST WEST OF FORECAST AREA BY 00Z THU WITH AREA UNDER GOOD DIFFLUENCE ALOFT. THEREFORE WENT AHEAD AND BUMPED POPS UP FOR BOTH WED AND WED NIGHT. PRECIP CHANCES GENERATED FROM THIS PESKY TROUGH SHOULD FINALLY LEAVE THE FORECAST AREA FOR THE WEEKEND. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 80 64 76 61 / 70 60 40 60 HUTCHINSON 78 63 75 59 / 80 70 40 40 NEWTON 79 64 76 61 / 70 60 40 50 ELDORADO 80 66 77 62 / 60 60 40 50 WINFIELD-KWLD 82 66 78 62 / 50 60 50 60 RUSSELL 74 59 74 57 / 50 70 30 40 GREAT BEND 75 60 75 57 / 50 70 30 40 SALINA 76 63 75 58 / 70 70 30 30 MCPHERSON 78 63 75 59 / 80 70 40 40 COFFEYVILLE 82 68 80 65 / 40 40 50 50 CHANUTE 81 68 79 64 / 40 50 50 50 IOLA 81 67 78 64 / 40 40 50 50 PARSONS-KPPF 82 68 80 64 / 40 40 50 50 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>052- 067-068. &&
Hazardous weather outlook, May 6, 9:38 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 938 AM CDT SUN MAY 6 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071545- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 938 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON MAINLY EAST OF THE KANSAS TURNPIKE. LARGE HAIL...WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE THE MAIN THREATS WITH THESE STORMS. STORMS ARE ALSO EXPECTED TO DEVELOP WEST AND SOUTHWEST OF THE AREA THIS AFTERNOON. THESE STORMS WILL LIKELY BECOME SUPERCELLS WITH THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND TORNADOES. THESE STORMS ARE EXPECTED TO IMPACT THE AREA AS THE EVENING HOURS APPROACH. WHILE SEVERE STORMS WILL BE POSSIBLE ALONG AND WEST OF INTERSTATE 135...LOCATIONS ALONG AND WEST OF HIGHWAY 14 WILL HAVE THE HIGHEST RISK FOR SIGNIFICANT SEVERE WEATHER. FLOODING WILL BE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL KANSAS. PLEASE SEE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY THROUGH THURSDAY. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY. WITH A PROLONGED PERIOD OF SHOWERS AND STORMS ANTICIPATED...FLOODING WILL ALSO REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY MAINLY EAST OF THE KANSAS TURNPIKE...AND ALSO THIS AFTERNOON AND OVERNIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/LAWSON
In the hours before
Local storm report, May 6, 1:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
155 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL ANTHONY 37.15N 98.03W
05/06/2007 E0.88 INCH HARPER KS LAW ENFORCEMENT
&&
ELDERLocal storm report, May 6, 1:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
157 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL ANTHONY 37.15N 98.03W
05/06/2007 E1.75 INCH HARPER KS EMERGENCY MNGR
GOLF BALL SIZE HAIL.
&&
JASLocal storm report, May 6, 2:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
218 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST ANTHONY 37.15N 98.03W
05/06/2007 E0 MPH HARPER KS EMERGENCY MNGR
WINDS GUSTING TO 40 TO 50 MPH.
0218 PM HAIL HALSTEAD 38.00N 97.51W
05/06/2007 E1.00 INCH HARVEY KS LAW ENFORCEMENT
QUARTER SIZE HAIL.
&&
JASLocal storm report, May 6, 2:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
221 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL HALSTEAD 38.00N 97.51W
05/06/2007 E1.00 INCH HARVEY KS AMATEUR RADIO
&&
ELDERLocal storm report, May 6, 2:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 6 S HALSTEAD 37.91N 97.51W
05/06/2007 E1.00 INCH HARVEY KS AMATEUR RADIO
&&
ELDERLocal storm report, May 6, 2:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
230 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL HESSTON 38.14N 97.43W
05/06/2007 E1.00 INCH HARVEY KS TRAINED SPOTTER
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.